# SDR FDEA202112213115

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 111,622 hours, 23,127 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Control Panel
- Condition: Contaminated
- Location: Apu Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

APU FIRE LEVEL 3 ALERT, MASTER WARNING ILLUMINATED,  APU FIRE AURAL WARNING SOUNDED AND APU FIRE INDICATION IN  APU FIRE HANDLE ILLUMINATED NEAR RZC AT FL350 CRUISING AT .85M. CONFIRMED INDICATIONS WITH  F/O AND PERFORMED  PHASE 1 BY PULLING AND ROTATING  APU FIRE HANDLE TO DISCHARGE  AGENT. WHEN  INDICATIONS DID NOT SUBSIDE,  CONFIRMED & ROTATED  HANDLE TO DISCHARGE  SECOND AGENT REMOVED APU GROUND FIRE CONTROL PANEL IAW MM 26-21-10-4.    NO DEFECTS OR CORROSION FOUND.  ENTIRE PANEL & WIRES FOUND CONTAMINATED WITH FLUID.  CLEANED PANEL IAW SWPM 20-00-09.  REINSTALLED PANEL IAW MM 26-21-10-4.
